# SDR UIEA2018090101863

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,043 hours, 20,983 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED DISCRETE LT ON OVERHEAD PANEL ILLUMINATED DURING INITIAL CLIMB. NO EICAS MSG. LT WENT OUT AFTER 2-3 MINS. RECURRING WRITE-UP. PERFORMED BITE TEST PROCEDURE IAW FIM 36-20-00 FAULT TREE 804. NO FAULTS FOUND.
